# SDR SWIA200921189

- Difficulty date: January 9, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N495CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7774
- Aircraft time: 14,361 hours, 12,810 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FS 625 LEFT AND RIGHT CLIPS CRACKED.  REPAIRED PER REO.
